Title: A polynomial algorithm for multiprocessor schedu¬ling with two job leng¬hts
Authors: McCormick, S.T. ×
Smallwood, S.R.
Spieksma, Frederik #
Issue Date: 2001
Series Title: Mathematics of operations research vol:26 pages:31-49
ISSN: 0364-765X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Administrative and Support Services, Faculty of Economics and Business, Leuven - miscellaneous (-)
Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science